Iv had BV for over 6 months now,NO antibiotics worked:( I'm only 21 years old and I'm plegged with feeling gross and depressed all the time, which I'm not! I'm a very clean person and I take care of myself in general, today my doctor gave me tinidazole! I'm going to start it tomorrow morning. Iv never tried it so I hope someone has the same story with good news to go with it.:) :/
The vagina is a dark warm and moist organ and can be a prime breeding ground for bacteria. It is likely that your vaginal pH is off and all the antibiotics have killed off the good bacteria as well as the bad. When you fiish treatment with this medication, you need to introduce "good" bacteria into the vagina. There is an easy way to do this. Get yourself a small carton of plain yogurt with live cultures(plain-no sugar or fruit or flavorings added) If you have an applicator from vaginal ointments, clean one with antibacterial soap and hot water and fill the applicator with the yogurt and insert that into your vagina at bedtime for a night or two. This should help with reoccuring infections because the yogurt will repopulate good bacteria. If you dont have an applicator, you may need to get creative to get the yogurt up there.
I have seen it done with a spoon but that is not easy to do. You can use a douche container (like Summer Eve or whatever-just dump out the liquid it comes with) to do it-you just have to put a bit of distilled water in with the yogurt then use that mix as a douche. It may take more than a night or two if you use this method. If this antibiotic doesnt work, send me a PQ and I will give you an alternative method how to get rid of the bacteria for good!
- Tinidazole Information for Consumers
- Tinidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tinidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 5 answers
Posted 29 Aug 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 11 Jun 2016 • 0 answers
Posted 6 Apr 2017 • 1 answer